Alert archive / New Mexico / Special Weather Statements in 2021
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Jul 23, 2021, 5:02 PM MDT. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2021, 5:02 PM MDT (23:02 UTC)
- Expired
- Jul 23, 2021, 5:30 PM MDT
- In force
- 28 min
- Issued by
- NWS Albuquerque, NM
The radar
The Albuquerque radar (KABX), 192 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 545 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1210 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
428
WWUS85 KABQ 232302
SPSABQ
Special Weather Statement
National Weather Service Albuquerque NM
502 PM MDT Fri Jul 23 2021
NMZ201-203-232330-
Far Northwest Highlands-Northwest Plateau-
502 PM MDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO ARRIBA AND
NORTHEASTERN SAN JUAN COUNTIES UNTIL 530 PM MDT...
At 502 PM MDT, Doppler radar was tracking a strong thunderstorm near
Navajo Lake State Park, or 8 miles northeast of Navajo Dam, moving
southwest at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Aztec, Navajo Dam, Navajo Lake State Park, Turley and Archuleta.
This includes the following highways...
Highway 550 between Mile Markers 156 and 157.
Highway 64 between Mile Markers 74 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3687 10713 3656 10740 3662 10757 3664 10758
3663 10760 3678 10800 3700 10776 3700 10767
TIME...MOT...LOC 2302Z 039DEG 32KT 3686 10748
$$
ShoemakeWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:36 PM MDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 23, 3:36 PM MDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 336 PM MDT Fri Jul 23 2021 .SYNOPSIS... With a low pressure system moving westward across the state, combined with abundant low-level moisture, the threat for localized heavy rainfall and flash flooding will be a concern through Saturday. These storms will be mainly focused along and west of the central mountain chain. Heading into Sunday, storm coverage will begin to decrease through next week, but daily rounds of showers and thunderstorms will still continue through next week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)... Lots going on this afternoon with severe weather and flash flooding in central areas and storms now developing in the west. Expect more in the way of severe weather and flash flooding well into tonight. This is thanks to the upper low in eastern NM. It is helping to produce high PW values, up to 2000+ Capes, -7 LI's and effective bulk shear up to 40 knots, promising a busy period into tonight. The upper low will trek across the state tonight into Saturday, then it will turn southwest into into AZ later Saturday and Saturday night. We will continue with the Flash Flood Watch currently in effect for all of western and central NM through tonight. We will issue another Flash Flood Watch for Saturday into Saturday night with this package for a smaller area of our west and southwest zones. These areas will still be impacted by the upper low. Elsewhere scattered to numerous showers and storms will occur, expect the far eastern plains where activity will be isolated, and possibly rain free in Curry and Roosevelt Counties. The threat for severe weather will be less Saturday as we lose the shear component. LONG TERM...(SUNDAY THROUGH FRIDAY)... By Sunday, the upper-level low will have scooted westward over Baja California. Meanwhile, the high will elongate and shift north into CO/WY. Drier air will begin to work its way into the northern part of the state, leading to a downtick in storm coverage for Sunday. On Monday and Tuesday, the high makes a trek southeastward into Kansas/Nebraska, with scattered storms focusing over western and central areas. The flow becomes more favored for east-southeast steering flow. Wednesday and Thursday feature even less convection, as the high remains over the Great Plains and continues to bring in drier air. Temperatures will gradually rise in most areas of the state as the high strengthens. Despite the high’s placement, a traditional monsoon stream of moisture does not seem to materialize. Compared to yesterday’s 12z models with the immobile high to our northeast, the 12z GFS and ECMWF are now in decent agreement that the high meanders back to the west and tries to re-station itself over the Four Corners region by late next weekend. CHJ/31 && .FIRE WEATHER... Heavy rain from thunderstorms will produce widespread wetting rain, some of it heavy, producing an inch or more of rain in 30 minutes, and large hail is also possible through this evening. This weather is thanks to an upper low over eastern NM. It will move across the state well into tonight with more soaking rain and potential flash flooding. With the upper low moving into AZ, Saturday should not be as active, aside from the Northwest and West Central Highlands closest to the low, where widespread wetting/soaking rains are likely. High pressure to our east will move toward NM late this weekend and early next week. The high will shift back east Tuesday and beyond and strengthen. We will see a subtle decrease in storm activity Sunday through much of next week, but overall it will still be relatively active. CHJ && .AVIATION... 18Z TAF CYCLE Convection over eastern Lincoln and western Chaves counties continue this midday and will gradually diminish this afternoon. A more robust round of convection will develop this afternoon over western and central NM. MVFR impacts possible at KSAF, KABQ/KAEG, KGUP and KFMN. Brief IFR impacts cannot be ruled out as well in torrential downpours, but risk is minimal in TAFs. In addition, strong/erratic wind gusts and hail are possible with storms at central and western TAF sites. Areas of mountain obscurations will occur this afternoon as well. Convection will continue into tonight, possibly lasting all night in the west. Otherwise, VFR conditions expected. CHJ && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 62 85 64 89 / 70 50 40 30 Dulce........................... 50 86 51 83 / 70 60 50 50 Cuba............................ 55 79 56 79 / 80 70 40 40 Gallup.......................... 55 81 56 81 / 90 70 60 60 El Morro........................ 52 76 53 77 / 90 80 60 60 Grants.......................... 54 80 56 80 / 80 70 50 60 Quemado......................... 55 76 54 77 / 80 90 60 60 Magdalena....................... 58 78 58 79 / 80 80 50 50 Datil........................... 55 73 54 75 / 80 80 60 60 Reserve......................... 56 80 54 80 / 80 90 70 60 Glenwood........................ 64 79 62 81 / 80 90 70 60 Chama........................... 49 80 49 76 / 60 60 50 60 Los Alamos...................... 57 79 59 80 / 70 70 50 50 Pecos........................... 55 81 57 79 / 60 70 40 50 Cerro/Questa.................... 43 81 43 78 / 50 50 40 60 Red River....................... 45 72 44 69 / 50 60 40 70 Angel Fire...................... 44 73 44 73 / 60 60 40 60 Taos............................ 52 83 52 81 / 50 60 40 50 Mora............................ 51 76 50 74 / 50 70 40 50 Espanola........................ 61 85 62 86 / 60 70 40 40 Santa Fe........................ 57 80 60 83 / 70 70 40 50 Santa Fe Airport................ 57 83 59 86 / 70 70 40 50 Albuquerque Foothills........... 62 85 65 85 / 70 70 40 50 Albuquerque Heights............. 63 87 65 86 / 70 70 40 40 Albuquerque Valley.............. 63 88 65 88 / 70 60 40 40 Albuquerque West Mesa........... 64 87 65 87 / 70 70 40 40 Belen........................... 62 88 63 88 / 80 60 40 40 Bernalillo...................... 62 89 63 88 / 70 70 40 40 Bosque Farms.................... 61 87 63 87 / 70 60 40 40 Corrales........................ 64 88 65 88 / 70 70 40 40 Los Lunas....................... 62 88 64 87 / 70 60 40 40 Placitas........................ 59 83 62 85 / 70 70 40 50 Rio Rancho...................... 63 87 65 87 / 70 70 40 40 Socorro......................... 62 86 64 89 / 80 60 40 40 Sandia Park/Cedar Crest......... 57 77 59 79 / 70 70 40 60 Tijeras......................... 58 80 59 81 / 70 70 40 50 Edgewood........................ 55 81 57 81 / 70 70 40 50 Moriarty/Estancia............... 54 83 57 82 / 70 70 40 50 Clines Corners.................. 54 79 56 80 / 70 60 40 50 Mountainair..................... 55 79 56 80 / 70 70 40 50 Gran Quivira.................... 55 79 56 80 / 80 70 40 50 Carrizozo....................... 61 84 62 83 / 70 50 40 60 Ruidoso......................... 55 76 56 76 / 60 50 40 60 Capulin......................... 54 83 54 83 / 10 40 30 40 Raton........................... 57 86 57 87 / 20 50 40 40 Springer........................ 58 86 57 87 / 20 50 30 40 Las Vegas....................... 54 80 54 80 / 40 60 40 50 Clayton......................... 62 91 65 92 / 10 20 30 20 Roy............................. 59 86 60 86 / 10 40 30 30 Conchas......................... 65 92 66 93 / 10 30 20 30 Santa Rosa...................... 62 88 65 89 / 30 30 30 30 Tucumcari....................... 66 95 68 95 / 10 20 20 20 Clovis.......................... 64 91 67 91 / 10 10 10 20 Portales........................ 64 93 67 92 / 10 10 10 20 Fort Sumner..................... 65 91 67 93 / 20 20 20 20 Roswell......................... 68 93 70 94 / 30 20 20 30 Picacho......................... 61 86 64 86 / 40 50 30 50 Elk............................. 58 84 60 82 / 40 40 30 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones... NMZ201>204-210>226. Flash Flood Watch through Saturday evening for the following zones... NMZ205>209-241. &&
Hazardous weather outlook, Jul 23, 3:33 PM MDT, 1 hour 29 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Albuquerque NM 333 PM MDT Fri Jul 23 2021 NMZ201>241-242145- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 333 PM MDT Fri Jul 23 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms will develop over central and western NM today, producing heavy rainfall and localized areas of flash flooding. A Flash Flood Watch remains in effect for much of central and western areas of the state this afternoon through late tonight. Some storms may also produce hail and strong wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Flash Flood Watch is also in effect on Saturday for portions of west-central and southwest New Mexico. Scattered to numerous thunderstorms are expected each afternoon and evening through the next week. Localized areas of flash flooding are likely, with the greatest risk below recent burn scars and areas where soils are saturated. Up to 2 inches of rain is possible, especially along and west of the central mountain chain Friday. Storms will likely produce small hail and wind gusts to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 31
In the hours before
Special weather statement, Jul 23, 3:54 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT Fri Jul 23 2021
NMZ219-221-232230-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
354 PM MDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VALENCIA...
BERNALILLO AND NORTHWESTERN TORRANCE COUNTIES UNTIL 430 PM MDT...
At 354 PM MDT, Doppler radar was tracking a strong thunderstorm over
Escabosa, or 14 miles west of Moriarty, moving southwest at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Chilili, Escabosa, Ponderosa Pines, Miera, Tajique and Torreon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3494 10616 3493 10617 3491 10616 3469 10634
3487 10658 3504 10631
TIME...MOT...LOC 2154Z 042DEG 14KT 3494 10629
34Special weather statement, Jul 23, 3:58 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
358 PM MDT Fri Jul 23 2021
NMZ221-224-232230-
South Central Highlands-Sandia/Manzano Mountains Including Edgewood-
358 PM MDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VALENCIA...
NORTHEASTERN SOCORRO AND SOUTHWESTERN TORRANCE COUNTIES UNTIL 430 PM
MDT...
At 358 PM MDT, Doppler radar was tracking a strong thunderstorm near
Abo, or 28 miles southwest of Estancia, moving west at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Gran Quivira and Abo.
This includes Highway 60 between Mile Markers 184 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3414 10648 3445 10653 3448 10649 3452 10649
3451 10618 3446 10615 3449 10613 3449 10610
3450 10608 3428 10603
TIME...MOT...LOC 2158Z 078DEG 17KT 3438 10626
ShoemakeLocal storm report, Jul 23, 4:10 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 PM MDT FRI JUL 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 SW ALBUQUERQUE 35.09N 106.66W
07/23/2021 BERNALILLO NM BROADCAST MEDIA
LARGE TREE LIMB DOWNED AT FRUIT AVE AND LUNA BLVD
&&
EVENT NUMBER ABQ202102468
JLSSpecial weather statement, Jul 23, 4:11 PM MDT, 51 minutes before
Special Weather Statement National Weather Service Albuquerque NM 411 PM MDT Fri Jul 23 2021 NMZ207-219-220-232245- West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro Area- 411 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA... NORTHWESTERN VALENCIA AND NORTHERN SOCORRO COUNTIES UNTIL 445 PM MDT... At 411 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles west of Los Chaves, or 11 miles northwest of Belen, moving southwest at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Cibola, northwestern Valencia and northern Socorro Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3486 10696 3473 10680 3446 10703 3464 10727 TIME...MOT...LOC 2211Z 042DEG 20KT 3475 10694 Shoemake
Special weather statement, Jul 23, 4:12 PM MDT, 50 minutes before
Special Weather Statement National Weather Service Albuquerque NM 412 PM MDT Fri Jul 23 2021 NMZ207-219-232245- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 412 PM MDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA... NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 445 PM MDT... At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles southeast of Mesita, or 17 miles southeast of Laguna Pueblo, moving southwest at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Cibola, northwestern Valencia and Bernalillo Counties. This includes Interstate 40 between Mile Markers 124 and 134. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3506 10712 3492 10693 3460 10716 3482 10749 TIME...MOT...LOC 2212Z 042DEG 20KT 3491 10710 Shoemake
Special weather statement, Jul 23, 5:02 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
502 PM MDT Fri Jul 23 2021
NMZ201-203-232330-
Far Northwest Highlands-Northwest Plateau-
502 PM MDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO ARRIBA AND
NORTHEASTERN SAN JUAN COUNTIES UNTIL 530 PM MDT...
At 502 PM MDT, Doppler radar was tracking a strong thunderstorm near
Navajo Lake State Park, or 8 miles northeast of Navajo Dam, moving
southwest at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Aztec, Navajo Dam, Navajo Lake State Park, Turley and Archuleta.
This includes the following highways...
Highway 550 between Mile Markers 156 and 157.
Highway 64 between Mile Markers 74 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3687 10713 3656 10740 3662 10757 3664 10758
3663 10760 3678 10800 3700 10776 3700 10767
TIME...MOT...LOC 2302Z 039DEG 32KT 3686 10748
ShoemakeThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:41 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 3 hr |
| Jul 22, 7:46 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| Jul 23, 3:15 AM MDT | Special Weather Statement | ABQ | Chaves | 45 min |
| Jul 23, 8:03 AM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| Jul 23, 8:56 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 23, 8:56 AM MDT | Special Weather Statement | ABQ | Chaves | 34 min |
| Jul 23, 10:17 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 23, 10:39 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 23, 11:04 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 23, 12:52 PM MDT | Areal Flood Advisory | ABQ | Mora, Taos | 3 hr |
| Jul 23, 1:14 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 31 min |
| Jul 23, 1:21 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 114 min |
| Jul 23, 1:29 PM MDT | Special Weather Statement | ABQ | Los Alamos | 31 min |
| Jul 23, 1:37 PM MDT | Areal Flood Advisory | ABQ | Catron | 113 min |
| Jul 23, 1:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 49 min |
| Jul 23, 1:45 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Sandoval | 32 min |
| Jul 23, 1:50 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jul 23, 2:13 PM MDT | Flash Flood Warning | ABQ | Sandoval | 3 hr |
| Jul 23, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 48 min |
| Jul 23, 2:29 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Jul 23, 2:36 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Santa Fe | 6 hr |
| Jul 23, 2:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 118 min |
| Jul 23, 2:50 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Jul 23, 2:57 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 3 hr |
| Jul 23, 3:04 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 3 hr |
| Jul 23, 3:12 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Jul 23, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 45 min |
| Jul 23, 3:24 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 4 hr |
| Jul 23, 3:26 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jul 23, 3:37 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 3 hr |
| Jul 23, 3:54 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
| Jul 23, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 64 min |
| Jul 23, 3:58 PM MDT | Special Weather Statement | ABQ | Torrance | 32 min |
| Jul 23, 4:07 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 3 hr |
| Jul 23, 4:11 PM MDT | Special Weather Statement | ABQ | Valencia | 34 min |
| Jul 23, 4:12 PM MDT | Special Weather Statement | ABQ | Valencia | 33 min |
| Jul 23, 4:29 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 3 hr |
| Jul 23, 4:32 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Jul 23, 4:33 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Jul 23, 4:39 PM MDT | Flash Flood Warning | ABQ | Catron, Socorro | 5 hr |
| Jul 23, 4:57 PM MDT | Flash Flood Warning | ABQ | Socorro, Torrance, Valencia | 3 hr |
| Jul 23, 4:59 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Jul 23, 5:11 PM MDT | Special Weather Statement | ABQ | Socorro | 34 min |
| Jul 23, 5:16 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 23, 5:29 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jul 23, 5:47 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Jul 23, 5:49 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jul 23, 5:52 PM MDT | Special Weather Statement | ABQ | 23 min |
Nearby
Special Weather Statements in New Mexico, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.